# SDR HALA2014061700087

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 20,072 hours, 48,097 cycles
- System (JASC): 5200 · Doors
- Part: Latch
- Condition: Unsecure
- Location: Accessory Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 5000 FT "ACCESS COMPT DOOR ALERT DISPLAYED.   FOUND FWD NOSE ACCESSORY OVAL COMPARTMENT DOOR 2 LATCHES OPEN.  RESECURED FWD NOSE ACCESSORY OVAL COMPARTMENT DOOR, CONDITION AND SECURITY CK OK, PRESSURE CK OK.
